PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1996 | 76 | 1 | 21-84
Tytuł artykułu

Almost all short intervals containing prime numbers

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
76
Numer
1
Strony
21-84
Opis fizyczny
Daty
wydano
1996
otrzymano
1995-03-29
Twórcy
autor
  • Institute of Mathematics, Academia Sinica, Beijing, 100080, China
Bibliografia
  • [1] H. Cramér, On the order of magnitude of the difference between consecutive prime numbers, Acta Arith. 2 (1937), 23-46.
  • [2] J.-M. Deshouillers and H. Iwaniec, Power mean values of the Riemann zeta-function, Mathematika 29 (1982), 202-212.
  • [3] G. Harman, Primes in short intervals, Math. Z. 180 (1982), 335-348.
  • [4] G. Harman, On the distribution of αp modulo one, J. London Math. Soc. (2) 27 (1983), 9-18.
  • [5] D. R. Heath-Brown, Finding primes by sieve methods, Proc. 1982 ICM, Warsaw, 1983, Vol. 1, PWN-Polish Sci. Publ., Warszawa, 1984, 487-492.
  • [6] D. R. Heath-Brown and H. Iwaniec, On the difference between consecutive primes, Invent. Math. 55 (1979), 49-69.
  • [7] M. N. Huxley, On the difference between consecutive primes, Invent. Math. 15 (1972), 164-170.
  • [8] H. Iwaniec, A new form of the error term in the linear sieve, Acta Arith. 37 (1980), 307-320.
  • [9] H. Iwaniec and J. Pintz, Primes in short intervals, Monatsh. Math. 98 (1984), 115-143.
  • [10] C. Jia, On Pjateckiĭ-Šapiro prime number theorem (II), Sci. China Ser. A 36 (1993), 913-926.
  • [11] C. Jia, Goldbach numbers in short interval, Sci. China Ser. A 24 (1994), 1233-1259 (in Chinese); I. Sci. China Ser. A 38 (1995), 385-406; II. Sci. China Ser. A 38 (1995), 513-523.
  • [12] C. Jia, On the difference between consecutive primes, Sci. China Ser. A 25 (1995), 785-804 (in Chinese); Sci. China Ser. A 38 (1995), 1163-1186.
  • [13] C. Jia, On the exceptional set of Goldbach numbers in the short interval, Acta Arith., to appear.
  • [14] H. Li, On the Goldbach numbers in short interval, Sci. China Ser. A 38 (1995), 641-652.
  • [15] H. Li, Primes in short intervals, preprint.
  • [16] H. L. Montgomery, Topics in Multiplicative Number Theory, Lecture Notes in Math. 227, Springer, Berlin, 1971.
  • [17] Chengdong Pan and Chengbiao Pan, Goldbach Conjecture, Science Press, Beijing, 1981 (in Chinese).
  • [18] Chengdong Pan and Chengbiao Pan, The Basis of Analytic Number Theory, Science Press, Beijing, 1991 (in Chinese).
  • [19] A. Selberg, On the normal density of primes in short intervals, and the difference between consecutive primes, Arch. Math. Naturvid. 47 (1943), 87-105.
  • [20] N. Watt, Short intervals almost all containing primes, Acta Arith. 72 (1995), 131-167.
  • [21] N. Watt, Kloosterman sums and a mean value for Dirichlet polynomials, J. Number Theory, to appear.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav76i1p21bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.